# SDR R61A2025010600023

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 50,929 hours, 32,643 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WASTE WATER SERVICE DOOR FOUND TO HAVE CORROSION /DAMAGE IN SEVERAL LOCATIONS. REMOVED AND REPLACED DOOR IAW AMM 53-03-60
